# SDR CALA2009031800149

- Difficulty date: March 18, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N69603
- Make and model: Boeing 737524
- Aircraft serial: 27316
- Aircraft time: 42,395 hours, 22,159 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: M1112
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF LANDING GEAR DID NOT RETRACT IN THE WHEEL WELL, GEAR LIGHTS 3 GREEN 3 RED.  FOUND M1112 CIRCUIT CARD DISCOLORED (BURNT).  REMOVED AND REPLACED M1112 CIRCUIT CARD REF AMM 32-09-20.  PERFORMED GEAR SWING NO ANOMALIES NOTED.  REMOVED AND REPLACED M983 AND M986 AS PRECAUTIONARY.
